# SDR USAA960371

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH LONG CRACK FRAME CHORD ANGLE STATION FRAME 727, BETWEEN STRINGER 16R AND STRINGER 17R.  REMOVED DAMAGED AREA MANUFACTURED HEAT TREATED AND INSTALLED REPAIR.  REPAIRED PER SRM 51-40-4 FIG 1 SRM 20-30-06.  (M)
